COMPOSITION : Each Tablet contains :-
Nimesulide 100 mg
Paracetamol 325 mg
It belongs to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs) which works by blocking the production of prostaglandins (a chemical associated with pain) thereby relieving pain and inflammation.
It belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.
INDICATION : Anti inflammatory
DOSAGE: As directed by the physician
SIDE EFFECTS :
Gastritis, Hypersensitivity reactions, Breathlessness, Abnormal blood counts, Dizziness, Nausea, Increased sweating and swelling, Itching, Constipation, Diarrhea, High blood pressure, Rash, Vomiting and increased level of liver enzymes, Anemia
Abnormal blood cell counts, Runny nose, Nausea, Skin reddening, Allergic reactions such as shortness of breath, Swollen facial features, Liver damage, Abnormalities of blood cells, Blisters